1 - 2 of 2 articles
In this paper, we consider a two-dimensional system of coupled nonlinear wave equations, one of which is subject to fractional Laplacian damping, the linear part of the system is based on Alabau-Boussouira et al. (J Evol Equ 2(2):127–150, 2002. https://doi.org/10.1007/s00028-002-8083-0). In...
The prime concern of this paper is to obtain bounds concerning the number of zeros of polynomials in a specific region. In this paper, we use a new technique which overcome the short-comings of previous known results and hence our results are applicable to a large class of polynomials. Our...
Read and print from thousands of top scholarly journals.
Continue with Facebook
Log in with Microsoft
Already have an account? Log in
Bookmark this article. You can see your Bookmarks on your DeepDyve Library.
To save an article, log in first, or sign up for a DeepDyve account if you don’t already have one.
Sign Up Log In
To subscribe to email alerts, please log in first, or sign up for a DeepDyve account if you don’t already have one.
To get new article updates from a journal on your personalized homepage, please log in first, or sign up for a DeepDyve account if you don’t already have one.